Alert archive / Florida / Special Weather Statements in 2013

Special Weather Statement, NWS Melbourne, FL

August 5, 2013Volusia County, Florida

NWS Melbourne, FL issued this special weather statement at Aug 5, 2013, 5:16 PM EDT for Volusia County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2013, 5:16 PM EDT (21:16 UTC)
Expired
Aug 5, 2013, 6:00 PM EDT
In force
44 min
Issued by
NWS Melbourne, FL

County Volusia County, FL

The radar

The Melbourne radar (KMLB), 143 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2013-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 562 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2013-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
562 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WWUS82 KMLB 052116
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
516 PM EDT MON AUG 5 2013

FLZ041-044-141-052200-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
516 PM EDT MON AUG 5 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER NORTHEASTERN LAKE COUNTY...NORTHWESTERN VOLUSIA COUNTY...

* UNTIL 600 PM EDT.

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER PIERSON...MOVING
SOUTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE LAKE GEORGE.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2931 8141 2927 8141 2927 8134 2914 8115
      2893 8167 2896 8168 2897 8166 2905 8166
      2906 8164 2928 8165 2936 8148
TIME...MOT...LOC 2117Z 328DEG 11KT 2925 8150

$$


WEITLICH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Aug 5, 2:47 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Aug 5, 2:47 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
247 PM EDT MON AUG 5 2013

.DISCUSSION...
URRENT-TONIGHT...FLOW JUST ABOVE THE SURFACE SHIFTED TO THE
NORTHWEST AS EVIDENT BY THE MOTION OF THE SCATTERED SHOWERS AND
STORMS. THE WEATHER RADARS AT WEST PALM BEACH AND MELBOURNE WERE
INDICATING THAT THE SEA BREEZE HAD FORMED AND WAS PUSHING WEST OF
INTERSTATE 95. THE MERGER OF THE NORTHWEST SYNOPTIC SCALE FLOW AND
THE EAST COAST SEA BREEZE HAS STORMS ALONG IT WITH MOVEMENT TO THE
SOUTH SOUTHEAST IN VOLUSIA COUNT INTO NORTH BREVARD. MORE STORMS
WERE MOVING QUICKLY TO THE SOUTHEAST OVER LAKE AND ORANGE COUNTIES
INTO SEMINOLE AND OSCEOLA COUNTIES LATER THIS AFTERNOON. EXPECT SOME
STRONGER STORMS EAST OF THE INTERSTATE IN VOLUSIA...BREVARD AND
INDIAN RIVER COUNTIES AS THE TWO WIND REGIMES MERGE. UPPER LEVEL
TEMPERATURES AROUND -5C TO -6C FAVOR WET MICROBURSTS AND RAIN LADEN
DOWNBURSTS AND THE 15Z SOUNDING FROM CAPE CANAVERAL IS SUGGESTING
GUSTS TO 40 KNOTS.

STORMS ALONG THE COAST ARE EXPECTED TO LINGER UNTIL MID EVENING THEN
DISSIPATE. MID AND HIGH DEBRIS CLOUDS THIN OUT AND SKIES BECOME
MOSTLY CLEAR TOWARD SUNRISE. DEW POINTS IN THE LOW AND MID 70S
SUGGEST OVERNIGHT LOWS IN THE LOW AND MID 70S.

TUESDAY-WEDNESDAY ...NORTHEAST TO EAST FLOW AS HIGH PRESSURE BUILDS
DOWN THE U.S. EAST COAST AND INTO FLORIDA. RAIN CHANCES DROP BACK TO
30 DURING THE DAY AND 20 FOR THE EVENING. HIGHS LOW 90S INTERIOR AND
UPPER 80S AT THE COAST DUE TO THE ONSHORE FLOW. LOWS IN THE LOW AND
MID 70S.

PREVIOUS ZONE DISCUSSION
THURSDAY...THE UPPER LOW WILL PASS WELL SOUTH OF THE STATE ACROSS
THE N CUBAN COAST WITH RELATIVELY DRY AIRMASS CONTINUING. LOW LVL
FLOW WILL BE SE BUT MOISTURE LEVELS SHOULD REMAIN BELOW NORMAL WITH
POPS IN THE 20-30 PCT RANGE. HIGHS UPR 80S COAST TO AROUND 93
INTERIOR.

FRI-MON...THE UPPER LOW WILL PULL INTO THE SE GULF ON FRIDAY WITH
CONTINUED SE LOW LVL FLOW. SHOULD SEE SLIGHTLY HIGHER POPS ACROSS
SRN SECTIONS AS SOME SLIGHTLY DEEPER MOISTURE WORKS IN ACROSS THE
AREA. A STRONG MID LVL RIDGE WITH 594-595 DM HEIGHTS WILL MOVE FROM
OFF THE EAST COAST SAT TO N FL SUNDAY. THE ATLC RIDGE NORTH OF THE
AREA ON SATURDAY WILL GRADUALLY MOVE SOUTH OVER CENTRAL FL BY LATE
SUNDAY INTO MONDAY. OVERALL...MOISTURE LEVELS WILL REMAIN LOW AND
CONVECTION SHOULD BE SUPPRESSED OVER THE WEEKEND. EXPECT SOME
SHOWER/TSTM DEVELOPMENT OVER THE INTERIOR WITH SLGT CHANCES CLOSER
TO THE COAST AS THE EAST COAST SEA BREEZE MOVES INLAND EACH
AFTERNOON. IT WILL BE A HOT WEEKEND WITH HIGHS AROUND 90/LWR 90S FOR
THE COASTAL COUNTIES AND MID 90S OVER THE INTERIOR. MONDAY...THE MID
LVL RIDGE WILL MOVE TWD THE WRN GULF COAST. SOME QUESTION ON THE
STRENGTH OF THE RIDGE EXTENDING BACK TWD N FL. FOR NOW WILL GO CLOSE
GFS MOS WITH LOW CHC FOR AFTERNOON SHOWERS/TSTMS.

&&

.AVIATION...
EMPO MVFR CEILINGS AND VISIBILITIES IN AND IN THE VICINITY OF
STORMS AND SHOWERS THROUGH 06/01Z THEN VFR THROUGH LATE OVERNIGHT
ALONG THE COAST AS MARINE STRATOCU/SHOWERS COME OFF THE OCEAN AND
IMPACTS COASTAL AIRPORTS CAPE TITUSVILLE SOUTH. TEMPO MVFR INTERIOR
16Z TO 24Z.

&&

.MARINE...
CURRENT-TONIGHT...SEA BREEZE WINDS ALONG THE COAST BECOME LIGHT
OFFSHORE AS A WEAK BOUNDARY MOVES THROUGH THE AREA. WINDS SHIFT TO
THE NORTH DURING THE EVENING THEN TO THE NORTHEAST LATE NIGHT AND
EARLY TUESDAY MORNING. SEAS 1 TO 2 FEET.

TUESDAY-SATURDAY...ONSHORE FLOW STARTS OUT FROM THE NORTHEAST
TUESDAY SHIFTING TO THE EAST THEN ENDING UP OUT OF THE SOUTHEAST
THURSDAY AND REMAINING OUT OF THE SOUTHEAST THROUGH SATURDAY.
SPEEDS 15 KNOTS OR LESS. SEAS 2 TO 3 FEET NEARSHORE AND 2 TO 4
FEET OFFSHORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  89  75  88 /  20  30  20  20
MCO  75  92  75  92 /  20  30  20  20
MLB  75  88  76  89 /  20  30  20  20
VRB  73  88  74  89 /  30  30  20  20
LEE  75  92  76  92 /  20  30  20  20
SFB  75  91  76  92 /  20  30  20  20
ORL  75  92  76  92 /  20  30  20  20
FPR  72  88  74  89 /  30  30  20  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

FORECASTS...WIMMER
IMPACT WX...SPRATT/WEITLICH/PENDERGRAST
PUBLIC......GLITTO
Hazardous weather outlook, Aug 5, 1:17 PM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
117 PM EDT MON AUG 5 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-060000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
117 PM EDT MON AUG 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
A WEAK BOUNDARY WILL DROP SOUTHWARD INTO LAKE AND VOLUSIA COUNTIES THIS
AFTERNOON...BRINGING ADDITIONAL MOISTURE AND A HIGHER COVERAGE OF STORMS
TODAY FOR EAST CENTRAL FLORIDA. SCATTERED SHOWERS AND STORMS ALREADY
UNDERWAY EARLY THIS AFTERNOON...MAINLY NORTH AND WEST OF ORLANDO
WILL MOVE EAST OR SOUTHEAST AT 10 TO 15 MPH. STORMS WILL INCREASE IN
COVERAGE AND INTENSITY AS THEY MOVE TOWARD THE EASTERN SIDE OF THE
PENINSULA...WHERE THEY LIKELY WILL INTERACT WITH THE EAST COAST
SEA BREEZE BOUNDARY.

THE STRONGEST STORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING..
WIND GUSTS OF 40 TO 50 MPH...AND VERY HEAVY RAIN OF ONE TO TWO INCHES
IN LESS THAN AN HOUR.

.MARINE THUNDERSTORM GUST IMPACT...
LIGHTNING STORMS ACROSS THE REGION WILL HAVE THE POTENTIAL TO
GENERATE WIND GUSTS OVER 35 KNOTS AND FREQUENT LIGHTNING STRIKES
AS THEY MOVE TO THE SOUTHEAST AT 10 TO 15 KNOTS. THE POTENTIAL
WILL BE HIGHEST AS STORMS APPROACH THE INTRACOASTAL WATERWAYS AND
INTERACT WITH THE EAST COAST SEA BREEZE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
DRIER CONDITIONS WILL DEVELOP ACROSS EAST CENTRAL FLORIDA AS ONSHORE
FLOW SHIFTS THE BEST COVERAGE OF AFTERNOON STORMS OVER THE INTERIOR
AND WESTERN FLORIDA PENINSULA THROUGH LATE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ASKED TO CALL THE NATIONAL WEATHER SERVICE IN
MELBOURNE IF WINDS OVER 50 MPH OR WIND DAMAGE ARE OBSERVED.

SPRATT

In the hours before

Special weather statement, Aug 5, 3:25 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
325 PM EDT MON AUG 5 2013

FLZ053-052015-
OSCEOLA-
325 PM EDT MON AUG 5 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER CENTRAL OSCEOLA COUNTY...

* UNTIL 415 PM EDT.

AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 12 MILES NORTHWEST OF
LAKE KISSIMMEE...MOVING SOUTHEAST AT 15 MPH.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2806 8145 2802 8138 2807 8137 2808 8135
      2808 8145 2810 8146 2819 8134 2795 8104
      2783 8122 2784 8128 2787 8131 2792 8132
      2793 8135 2795 8134 2800 8139 2799 8142
      2805 8147
TIME...MOT...LOC 1924Z 318DEG 12KT 2807 8135

WEITLICH
Local storm report, Aug 5, 3:41 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
341 PM EDT MON AUG 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     6 SSE WEST LAKE TOHO    28.14N 81.35W
08/05/2013  M48 MPH          OSCEOLA            FL   MESONET

            WIND GUST OF 48 MPH FROM SOUTH FLORIDA WATER MANAGEMENT
            SENSOR.

&&

PG
Special weather statement, Aug 5, 3:51 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
351 PM EDT MON AUG 5 2013

FLZ047-053-054-052115-
INDIAN RIVER-OSCEOLA-SOUTHERN BREVARD COUNTY-
351 PM EDT MON AUG 5 2013

...FUNNEL CLOUDS POSSIBLE OVER CENTRAL BREVARD COUNTY...NORTHWESTERN
INDIAN RIVER COUNTY...EASTERN OSCEOLA COUNTY...

AT 348 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STORM CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS UP TO
50 MPH 10 MILES NORTHEAST OF HOLOPAW...MOVING SOUTHEAST AT 15 MPH.
ADDITIONAL STRONG STORMS WILL DEVELOP FROM BOUNDARY COLLISIONS
FARTHER SOUTH THROUGH EASTERN OSCEOLA AND INTERIOR BREVARD AND
INDIAN RIVER COUNTIES THROUGH LATE AFTERNOON.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 2763 8067 2763 8078 2764 8078 2765 8111
      2827 8113 2835 8087 2834 8086 2834 8081
      2819 8071
TIME...MOT...LOC 1949Z 318DEG 12KT 2822 8093

WEITLICH
Special weather statement, Aug 5, 4:42 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
442 PM EDT MON AUG 5 2013

FLZ064-052130-
MARTIN-
442 PM EDT MON AUG 5 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND FREQUENT LIGHTNING OVER CENTRAL MARTIN COUNTY...

* UNTIL 530 PM EDT.

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS 12 MILES SOUTHWEST OF
PALM CITY AND EAST OF INDIANTOWN...MOVING NORTH TO NORTHWEST AT 10
MPH.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2720 8056 2721 8028 2696 8022 2696 8043
TIME...MOT...LOC 2041Z 153DEG 7KT 2701 8035

JP
Local storm report, Aug 5, 4:46 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
446 PM EDT MON AUG 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLOOD            3 SSW PORT SAINT LUCIE  27.24N 80.37W
08/05/2013                   ST. LUCIE          FL   TRAINED SPOTTER

            STORM SPOTTER IN PORT SAINT LUCIE REPORTED 3.0 INCHES OF
            RAIN IN LESS THAN AN HOUR. ALSO REPORTED STREET FLOODING
            NEAR THE INTERSECTION OF PORT ST. LUCIE BLVD AND GATLIN
            BLVD AT 440PM LOCAL. WATER DEPTH RANGED FROM 6 TO 12
            INCHES.

&&

ULRICH
Special weather statement, Aug 5, 5:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
516 PM EDT MON AUG 5 2013

FLZ041-044-141-052200-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
516 PM EDT MON AUG 5 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER NORTHEASTERN LAKE COUNTY...NORTHWESTERN VOLUSIA COUNTY...

* UNTIL 600 PM EDT.

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER PIERSON...MOVING
SOUTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE LAKE GEORGE.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2931 8141 2927 8141 2927 8134 2914 8115
      2893 8167 2896 8168 2897 8166 2905 8166
      2906 8164 2928 8165 2936 8148
TIME...MOT...LOC 2117Z 328DEG 11KT 2925 8150

WEITLICH

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 2:39 PM EDTSpecial Weather StatementMLBOrange51 min
Aug 5, 3:25 PM EDTSpecial Weather StatementMLBOsceola50 min
Aug 5, 3:51 PM EDTSpecial Weather StatementMLBOsceola84 min
Aug 5, 4:07 PM EDTAreal Flood AdvisoryMLBSaint Lucie113 min
Aug 5, 4:19 PM EDTSpecial Marine WarningMLB86 min
Aug 5, 4:28 PM EDTSevere Thunderstorm WarningMLBIndian River, Okeechobee, Osceola47 min
Aug 5, 4:42 PM EDTSpecial Weather StatementMLBMartin48 min
Aug 5, 5:01 PM EDTSpecial Marine WarningMLB59 min
Aug 5, 5:26 PM EDTAreal Flood AdvisoryMLBOkeechobee2 hr
Aug 5, 6:15 PM EDTAreal Flood AdvisoryMLBLake90 min
Aug 5, 6:15 PM EDTSpecial Weather StatementMLBOrange45 min
Aug 5, 6:22 PM EDTAreal Flood AdvisoryMLBOrange, Osceola83 min
Aug 5, 7:23 PM EDTSpecial Weather StatementMLBOrange52 min

Nearby

Special Weather Statements in Florida, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.